# SDR UIEA2018062101213

- Difficulty date: June 19, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,420 hours, 19,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2009041355
- Part serial: 9910044
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT BLEED OFF EICAS MSG WITH BLEED SW ON LT ENGINE DUCT PRESSURE ZERO (REPEATED ITEM). DUE HISTORY - PERFORMED TROUBLE SHOOTING AS FOLLOWS: R&R BLEED AIR CONTROL CARD PN 285T1115-15 SN OFF D01731 SN ON D01066 -AMM36-11-12. R&R HPSOV PN 802170-12 SN OFF 9905070 SN ON 900583 AMM 36-11-07. ALSO REPLACED CONNECTOR D11116 (PRV CONTROLLER CONNECTOR) DUE BACKSHELL STRIPPED. R&R PRSOV PN 799801-4 SN OFF 9910044 SN ON 2009041355 AMM 36-11-09. PERFORMED ENG RUN UP PER AMM 71-00-00, CHECK OK.
